Generalized differentiability and integrability for fuzzy set-valued functions on time scales

Ch. Vasavi, G. Suresh Kumar, M. S. N. Murty. Generalized differentiability and integrability for fuzzy set-valued functions on time scales. Soft Comput., 20(3):1093-1104, 2016. [doi]

Authors

Ch. Vasavi

This author has not been identified. Look up 'Ch. Vasavi' in Google

G. Suresh Kumar

This author has not been identified. Look up 'G. Suresh Kumar' in Google

M. S. N. Murty

This author has not been identified. Look up 'M. S. N. Murty' in Google